# SDR N382007F00001

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N970SJ
- Make and model: Gulstm GIV
- Aircraft serial: 1146
- Engine: Rroyce TAY6118
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1159SCH30511
- Part serial: 0628
- Condition: Leaking
- Location: Lt Spoiler
- Part time: 11,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT POST FLIGHT INSPECTION, FOUND GROUND SPOILER ACTUATOR SEEPING HYDRAULIC FLUID.  CLEANED AFFECTED AREA, GROUND RUN AIRCRAFT TO ACTUATE SPOILERS, AND FOUND ACTUATOR SEEPING BETWEEN VALVE BODY AND ACTUATOR HOUSING.  REMOVED AND REPLACED ACTUATOR.  LEAK CHECKED, OK.  (K)
